User menu

One-dimensional Xy Model - Ergodic Properties and Hydrodynamic Limit

Bibliographic reference Shuhov, AG. ; Suhov, YM.. One-dimensional Xy Model - Ergodic Properties and Hydrodynamic Limit. In: Journal of Statistical Physics, Vol. 45, no. 3-4, p. 669-694 (1986)
Permanent URL
  1. G. G. Emch and C. Radin, Relaxation of local thermal deviations from equilibrium,J. Math. Phys. 12:2043?2046 (1971).
  2. D. W. Robinson, Return to equilibrium,Commun. Math. Phys. 31:171?189 (1973).
  3. V. V. Anshelevich and E. V. Gusev, First integrals of one-dimensional quantum Ising model with transverse magnetic field [in Russian],Teor. Mat. Fiz. 47(2):230?242 (1981).
  4. V. V. Anshelevich, First integrals and stationary states of the Heisenberg quantum spin dynamics [in Russian],Teor. Mat. Fiz. 43(1):107?110 (1980).
  5. E. V. Gusev, First integrals of some stochastic operators of statistical physics [in Russian], Diss. Thesis, Moscow State University (M. V. Lomonosov) (1982).
  6. E. V. Gusev, Limit states for planar Heisenberg dynamics with diametrical magnetic field [in Russian],Usp. Math. Nauk 36(5):177?178 (1981).
  7. H. Araki and E. Barouch, On the dynamics and ergodic properties of theXY-model,J. Stat. Phys. 31:327?345 (1983).
  8. H. Araki, On theXY-model on two sided infinite chain,Publ. RIMS Kyoto Univ. 20:277?296 (1984).
  9. H. Araki and T. Matsui, C*-algebra approach to ground states of theXY-model, inStatistical Physics and Dynamical Systems, Rigorous Results, (Birkhauser, Basel, 1985), pp. 17?40.
  10. H. Araki and T. Matsui, Ground states of theXY-model, preprint, RIMS Kyoto University, Japan (1984).
  11. V. V. Anshelevich and M. Sh. Goldshtein, Operator algebras in statistical mechanics and non-commutative probability theory [in Russian],Modem Problems of Mathematics. New successes 27:191?228 (1985).
  12. O. Bratteli and D. W. Robinson,Operator Algebras and Quantum Statistical Mechanics, Vol. 2 (Springer-Verlag, New York, 1981).
  13. O. E. Lanford and D. W. Robinson, Approach to equilibrium of free quantum systems,Commun. Math. Phys. 24:193?210 (1972).
  14. R. Haag, R. V. Kadison, and D. Kastler, Asymptotic orbits in a free Fermi gas,Commun. Math. Phys. 33:(1):l?22.
  15. Yu. M. Suhov, Convergence to equilibrium for free Fermi gas [in Russian],Teor. Mat. Fiz. 55(2):282?290 (1983).
  16. Yu. M. Suhov, Linear boson models of time evolution in quantum statistical mechanics [in Russian],Izv. Akad. Nauk SSSR Ser. Mat. 48(1):155?191 (1984).
  17. A. G. Shuhov and Yu. M. Suhov, Ergodic properties of groups of Bogoliubov transformations of CAR C*-algebras, Preprint, KU Leuven (1985).
  18. Yu. M. Suhov, Convergence to equilibrium state for one dimensional quantum system of hard rods [in Russian],Izv. Akas. Nauk SSSR Ser. Mat. 46(6):1274?1315 (1982).
  19. A. G. Shuhov and Yu. M. Suhov, Linear and related models of time evolution in quantum statistical mechanics, inStatistical Physics and Dynamical Systems. Rigorous Results (Birkhauser, Boston, 1985), pp. 83?104.
  20. D. D. Botvich and V. A. Malyshev, Unitary equivalence of temperature dynamics for ideal and locally perturbed Fermi gas,Commun. Math. Phys. 91:301?312 (1983).
  21. C. Boldrighini, R. L. Dobrushin, and Yu. M. Suhov, One-dimensional hard rod caricature of hydrodynamics,J. Stat. Phys. 31:577?615 (1983).
  22. R. L. Dobrushin, A. Pellegrinotti, Yu. M. Suhov, and L. Triolo, One dimensional harmonic lattice caricature of hydrodynamics, preprint, Universita degli Studi di Camerino, Italy (1984).
  23. A. G. Shuhov and Yu. M. Suhov, Hydrodynamic approximation for groups of Bogoliubov transformations in quantum statistical mechanics [in Russian], preprint, Institute for Problems of Information Transmission, Moscow (1986), to appear inTr. Mask. Mat. Obsch.
  24. R. L. Dobrushin, Ya. G. Sinai, and Yu. M. Suhov, Dynamical systems of statistical mechanics [in Russian],Modern Problems of Mathematics, Fundamental Directions 2:235?284 (1985).
  25. H. Araki, Gibbs states of a one dimensional quantum lattice,Commun. Math. Phys. 14:120?157 (1969).
  26. V. V. Anshelevich, Uniqueness of KMS states of one dimensional quantum spin systems with a finite range potential [in Russian],Teor. Mat. Fiz. 13(1):120?130 (1972).
  27. H. Araki and P. D. F. Ion, On the equivalence of KMS and Gibbs conditions for states of quantum lattice systems,Commun. Math. Phys. 35:1?12 (1974).
  28. H. Araki, On uniqueness of KMS-states of one-dimensional quantum lattice,Commun. Math. Phys. 44:1?7 (1975).
  29. A. Kishimoto, On uniqueness of KMS states of one-dimensional quantum lattice systems,Commun. Math. Phys. 47:167?170 (1976).
  30. Yu. M. Suhov, Limit density matrices for one-dimensional continuous systems in quantum statistical mechanics [in Russian],Mat. Sbornik 83:491?512 (1970).
  31. Yu. M. Suhov, Regularity of the limit density matrices for one dimensional continuous quantum systems [in Russian],Tr. Mosk. Mat. Obsch. 26:151?179 (1972).
  32. Yu. M. Suhov, Existence and regularity of the limit Gibbs state for one-dimensional continuous systems of quantum statistical mechanics [in Russian],Dokl. Akad. Nauk SSSR 195(5):1024?1027 (1970).
  33. Iu. M. Souhov, Sur les systèmes continus de la méchanique statistique quantique à une dimension avec une intéraction de portée infinie,C. R. Acad. Sci. Paris A 279:433?434 (1974).
  34. Iu. M. Souhov, Absence de transitions de phases dans les systèmes continus de la méchanique statistique quantique à une dimension,C. R. Acad. Sci. Paris A 279:475?477 (1974).
  35. Yu. M. Suhov, Limit Gibbs states for some classes of one dimensional systems of quantum statistical mechanics,Commun. Math. Phys. 62:119?136 (1978).